# SDR DALA2023012400568

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,791 hours, 16,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603.   UNABLE TO DUPLICATE, 2L SLIDE INDICATION NORMAL (2595420)
